# SDR REXA2013021100289

- Difficulty date: February 11, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N8747B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7747
- Aircraft time: 22,382 hours, 19,841 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING FLOOR STRIP INOPERABLE ON ROW 2-ROW 5.  REMOVED AND REPLACED STRIP AT ROW 5 IAW CRJ200 AMM 33-51-01.
